# SDR 20010111SG010

- Difficulty date: August 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N59HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 027
- Engine: Garrtt TFE7313A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30723524
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLL-OUT, DURING REPOSITION, CREW NOTICED ENGINE VIBRATION.  SHUT DOWN ENGINE DURING TAXI.  TEAR DOWN DETERMINED 1ST STAGE LPT BLADE FAILURE.  (M)
